Posted 2/18/2008 7:41 AM (GMT -7)
so upset and trying to hold it together. Had blood in my bm this am, I think my hemi is back but I don't think the blood is that because I have been steadily having 1 to 2 bm's a day since Jan and over the past 5 days have been going more each day, yesterday had about 6 bm's and a little amount of blood on the tp.
I have had 3 changes in the past 2 weeks
1. Went from taking pred 60/40 alt days to 40mg a day
2. Stopped eating white carbs (pasta, bread etc.) b/c of high sugars from the pred
3. Taking 20mg of fursomide a day (I saw my ankles last night for the first time in like 6 mos, YAY = )
Could it be my body adjusting from the pred (but I am at such a high dose for that to happen, right?) ? Also, could this mean that azathioprine is not working?
I can feel my colon, it felt like it did the last time I went into a flare. It feels a little crampy and the fact that I can feel it, which I normally do not.
Should I just wait it out a week and see if it's my body adjusting to the pred or should I call the doc and get some hydrocortisone e's?
Major Flare Sept/Oct 07 ~ no blood since Dec 07 ~ almost normal bm
UC dx'd March 2000 (30 cenitmeters as of 2005-proctosigmoiditis)
Azathioprine 200mg 1xday nightly; Calcium and Vit D 500mg 3xday, Multi Vit, Folic Acid 400mg 2xday, Probiotics.
Minimal Change Disease (Kidney Disorder) dx'd Sept 2007
Prednisone 40mg 1xday, Simvastatin 20mg 1xday, Diovan 160mg 2xday. Tekturna 150mg 1xday, Fursomide 20mg 1xday. Potassium 100mg 2xday, Fosomax 70mg 1xweek. MCD may be from hypersensitivty to 5ASA drugs.